# SDR SCNA98126

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854011
- Condition: Failed
- Location: Left Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE PRESSURIZATION AUTO FAIL AND STANDBY LIGHT CAME ON AND THE RIGHT PACK OVERHEATED TO ABOUT 150 DEGREES OR MORE BUT PACK DID NOT TRIP OFF.  RETURNED TO MSP.  PERFORMED A FUNCTIONAL CHECK OF THE PRESSURIZATION SYSTEM IAW MM 21310 WITH NO DEFECTS NOTED.  FOUND THE LEFT PACK VALVE BAD CAUSING PACK VALVE CIRCUIT BREAKER TO POP.  REMOVED AND REPLACED THE LEFT PACK VALVE AND OPERATIONALLY CHECKS GOOD IAW 21110.  ALSO, REMOVED AND REPLACED THE RIGHT PACK FAN IAW B727 MM CHAPTER 215800, OPERATIONALLY CHECKS GOOD.
